Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 117, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 28, 2011, 1:34 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 1:34 PM EDT (17:34 UTC)
- Expired
- Sep 28, 2011, 4:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Luzerne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS51 KBGM 281734
FFWBGM
PAC079-131-282030-
/O.NEW.KBGM.FF.W.0117.110928T1734Z-110928T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHEASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 430 PM EDT.
* AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. THE HEAVY RAINS
COMBINED WITH CONTINUED RUNOFF FROM LAST NIGHTS HEAVY RAINS WILL
CAUSE FLASH FLOODING ON MANY SMALL STREAMS AND CREEKS IN THE
WARNING AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAUMONT...
DALLAS...EVANS FALLS...EXETER...FALLS...FERN BROOK...HARVEYS
LAKE...NOXEN...OSTERHOUT AND SHAVERTOWN.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4154 7610 4154 7579 4152 7580 4151 7577
4150 7577 4143 7583 4140 7583 4134 7574
4124 7612
$$
DJN1 follow-up statement
840
WGUS71 KBGM 281855
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT WED SEP 28 2011
PAC079-131-282030-
/O.CON.KBGM.FF.W.0117.000000T0000Z-110928T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-WYOMING PA-
255 PM EDT WED SEP 28 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
SOUTHEASTERN WYOMING AND NORTH CENTRAL LUZERNE COUNTIES...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINS FROM THIS AFTERNOON HAVE MOVED TO THE NORTH AND
EAST OF THE WARNING AREA. RUNOFF FROM THE HEAVY RAIN EARLIER THIS
AFTERNOON COMBINED WITH HIGH STREAM LEVELS FROM LAST NIGHTS RAIN
WILL CONTINUE TO CAUSE FLASH FLOOD PROBLEMS IN THE MORE FLOOD PRONE
AREAS OF NORTHERN LUZERNE COUNTY AND SOUTHERN WYOMING COUNTY.
EXPECT ANY FLOODING TO SUBSIDE BY LATE AFTERNOON. A FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH TONIGHT AS ADDITIONAL HEAVY RAINFALL
IS STILL POSSIBLE THIS EVENING AND OVERNIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAUMONT...
DALLAS...EVANS FALLS...EXETER...FALLS...FERN BROOK...HARVEYS
LAKE...NOXEN...OSTERHOUT AND SHAVERTOWN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4154 7610 4154 7579 4152 7580 4151 7577
4150 7577 4143 7583 4140 7583 4134 7574
4124 7612
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 10:57 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 28, 10:57 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1057 AM EDT WED SEP 28 2011
.SYNOPSIS...
AN UPPER LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL MOVE
SLOWLY EAST TODAY AND TONIGHT...AND WILL PUSH COLD A FRONT THROUGH
THE REGION ON THURSDAY. BANDS OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED...ESPECIALLY LATER THIS AFTERNOON AND TONIGHT. MANY
AREAS ARE SATURATED FROM THE RECENT HEAVY RAINFALL. SINCE
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL RAISE THE RISK OF FLASH
FLOODING...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA FOR TODAY AND TONIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED AT 930 AM...
MINOR CHANGES. UPPED POPS IN THE FAR EAST WHERE MODERATE RAIN IS
OCCURRING. ELSEWHERE NOT MUCH GOING ON ATTM. SHOWERS WILL INCREASE
AS A SHORT WAVE MOVES NORTH WITH AN AREA OF RAIN MOVING OUT OF MD.
WITH LITTLE RAIN AND A FEW BREAKS TEMPS THIS MORNING RISING FASTER
THAN EXPECTED SO UPPED HOURLY GRIDS. AN AXIS OF HEAVY RAIN WILL
MOVE SLOWLY THROUGH THIS AFTERNOON AND TONIGHT WITH ANOTHER 1 INCH
PLUS.
UPDATED AT 625 AM...MINOR TWEAKS TO GRIDS. LOOKING
UPSTREAM...CONVECTION OVER VA MOVING NWD ASSCD WITH A S/WV WHICH IS
ILLUSTRATED NICELY IN THE RUC. EXTRAPOLATION OF THE CONVECTION
GAVE AN ARRIVAL TIME OF ARND 17-18Z FOR NRN PA/SRN NY. ANOTHER
S/WV APPEARS TO BE OVER SOUTH CAROLINA...WHICH COULD AFFECT THE
AREA THIS EVNG. LATEST HRR SUGGESTS INITIAL BAND MAY SET UP ACRS
THE CNTRL SRN TIER/FINGER LAKES. PREV BLO...
SEVERAL N-S BANDS OF SHRA/TSRA ARE MOVING THRU THE FCST AREA AS OF
THIS WRITING. XPCT ACTIVITY TO DIMINISH EARLY THIS MRNG AS LOW LVL
JET AND ASSCD S/WV LIFTS N OF THE RGN. FLASH FLOODING OCCURRED YDA
IN THE WYOMING VLY...AND GIVEN THE RAINS WE'VE HAD THIS MRNG MANY
AREAS IN CENTRL NEW YORK WILL BE PRIMED FOR FLASH FLOODING IF MORE
CONVECTION DVLPS. LOW LVL THETA-E AXIS REMAINS ACRS NE PA INTO S
CNTRL NY TDA INTO TNGT. MDLS ARE SUGGESTING ANOTHER WAVE APRCHNG
LATER THIS AFTN/EVNG...WITH SUGGESTION THAT THE HEAVIEST BAND(S)
WILL SET UP OVER THE CNTRL SRN TIER INTO THE FINGER LAKES.
HOWEVER...BEST PW'S ARE ACRS ERN ZONES WHERE MOIST SELY FLOW WILL
PERSIST TDA AND TNGT. IN ADDN...MDLS SUGGEST POTNL FOR SOME
SUNSHINE THIS MRNG/EARLY AFTN...AND INDEED SAT PIX SHOW SOME
BREAKS IN THE CLD CVR TO OUR SOUTH. ANY SUNSHINE WILL INCREASE THE
INSTABILTY AND THE POTNL FOR TSRA WITH +RA. GIVEN ALL THIS POTNL
AND THE DIFFICULTY IN PINPOINTING ANY ONE SPECIFIC AREA FOR +RA
THIS FAR OUT...WE HAVE DECIDED TO RAISE A FF WATCH FOR THE ENTIRE
CWA.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SVRL S/WV'S DIGGING INTO THE NORTHEAST U.S. DIGGING OUT YET
ANOTHER DEEP TROF OVER THE RGN FOR THE END OF THE WORK WEEK. THIS
WILL KEEP GNRLY UNSETTLED CONDITIONS ACRS THE FCST AREA INTO FRI
NGT ALONG WITH MUCH COOLER TEMPS. WE COULD SEE SOME SUNSHINE MIXED
IN ON FRIDAY BEFORE DEEPER MSTR ASSCD WITH THE UPR TROF MOVS IN.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
2 AM WED UPDATE... NO CHANGES TO THE EXTENDED PACKAGE ATTM. A
QUICK LOOK AT INCOMING 00Z GUIDANCE DIDN'T SEEM TO WARRANT ANY
SIG MODIFICATIONS. ALSO BUSY WITH NEAR-TERM +RA/FLOODING CONCERNS.
PREVIOUS DISCUSSION...
XTNDD PD BEGINS WITH AN UPR LOW DIRECTLY OVER THE FCST
AREA. VERY CHILLY AIR AND DEEP MOISTURE WILL RESULT IN CLDS AND
SCT PCPN INTO SUN. GFS AS USUAL IS MORE PROGRESSIVE WITH THE UPR
LOW AND HAS IT OPENING AND WELL OFF THE NEW ENG CST 12Z
MON...WHILE THE EURO HAS A CLSD LOW OFF CAPE MAY. IN
ANY CASE...BELIEVE DRIER AIR WILL BE SLOW TO RETURN LATE SUN INTO
MON WITH THE REMAINING COLD AIR OVER REGION. TEMPS THRU THE PD
WILL BE WELL BLO NRML.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
7 AM WED UPDATE... WIDELY SCTD SHRA/TSRA PROGRESSING THROUGH THE
AREA ATTM. OVER THE NEAR TERM (THROUGH 14-16Z)...TEMPO GROUPS
WERE INCLUDED FOR -SHRA/MVFR RESTRICTIONS. SOME IFR CIGS ALSO
POSSIBLE AT KBGM.
FM LATE MRNG THROUGH MID-AFTN...SOME BREAKS IN THE CLOUDS MAY
DEVELOP...IN BETWEEN SHWRS...AND WE EXPECT CIG BASES TO LIFT
SOME. A BRIEF PD OF VFR HAS BEEN INCLUDED.
THE NEXT ROUND OF SHRA/TSRA SHOULD DEVELOP LATER IN THE DAY...THEN
CONTINUE THROUGH THE EVE/OVERNIGHT HRS. ALTHOUGH CONFIDENCE IS FAIRLY HIGH
IN THIS OVERALL SCENARIO...WE'RE UNSURE OF EXACT LOCATIONS. FROM
THIS EARLY VANTAGE PT...KELM/KAVP LOOK LIKE THE MOST LIKELY SITES
TO BE IMPACTED...BUT SINCE EXACT PLACEMENT IS STILL
SKETCHY...WE'VE INSERTED MVFR SHRA/CB GROUPS FOR MOST OF THE REGION.
LIGHT WINDS EARLY THIS MRNG...WILL BECOME S TO SE AT 5-10 KT THIS
AFTN AND EVE.
OUTLOOK...
THU-SUN...VFR AND OCNL MVFR...IN UNSETTLED CONDS/SCT SHWRS.
&&
.HYDROLOGY...
WITH ANOTHER AREA OF SHOWERS AND THUNDERSTORMS SETTING UP OVER THE
AREA THIS AFTERNOON AND CONTINUING INTO TONIGHT THE FLASH FLOOD
WATCH WILL CONTINUE. FLASH FLOODING OCCURRED LAST NIGHT IN THE
FAR SOUTH WITH THE HEAVIEST RAIN ALONG AN AXIS FROM HAZLETON TO
BINGHAMTON. THIS AREA HAS THE BIGGEST THREAT TONIGHT.
IN ADDITION WITH FORECASTED RAINFALL 1.5 TO 2 INCHES...MINOR
RIVER FLOODING IS EXPECTED. MARFC HAS PUT THE NORTH BRANCH
SUSQUEHANNA AT CONKLIN VESTAL AND WAVERLY/SAYRE TO MINOR FLOOD.
FLOODING AT TUNKHANNOCK CREEK WILL DROP BREIFLY BELOW FLOOD STAGE
BEFORE RISING BACK ABOVE THIS EVENING.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ038>040-043-
044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...
LONG TERM...DGM/MLJ
AVIATION...MLJ
HYDROLOGY...Hazardous weather outlook, Sep 28, 2:50 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 250 AM EDT WED SEP 28 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-290700- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 250 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Sep 28, 8:15 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
815 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLOOD COCHECTON 41.70N 75.05W
09/28/2011 SULLIVAN NY 911 CENTER
TIME ESTIMATED MUDSLIDE ONTO ROUTE 116
&&
TACLocal storm report, Sep 28, 9:55 AM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
955 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLOOD DRUMS 41.02N 76.00W
09/28/2011 LUZERNE PA EMERGENCY MNGR
NESCOPECK CREEK WAS FLOODING 25 HOMES IN DRUMS. THE
WATER LEVEL WAS 10 TO 12 FEET. WATER RESCUES AND
EVACUATIONS ARE TAKING PLACE.
&&
DJNLocal storm report, Sep 28, 10:07 AM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1007 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD DRUMS 41.02N 76.00W
09/27/2011 LUZERNE PA EMERGENCY MNGR
FLASH FLOODING OCCURRED ALONG THE NESCOPECK CREEK
FLOODING HOMES AND ROADS.
&&
DJNLocal storm report, Sep 28, 10:41 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1041 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD BACK MOUNTAIN 41.34N 76.00W
09/27/2011 LUZERNE PA EMERGENCY MNGR
FLASH FLOODING OF STREAMS REPORTED TO IMPACT NUMEROUS
ROADS.
&&
DJNLocal storm report, Sep 28, 10:42 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1042 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD WHITE HAVEN 41.06N 75.78W
09/27/2011 LUZERNE PA EMERGENCY MNGR
FLASH FLOODING OF ROADS IN THE WHITE HAVEN AREA.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:46 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 3 hr |
| Sep 27, 10:13 PM EDT | Flash Flood Warning | BGM | Luzerne | 3 hr |
| Sep 27, 10:20 PM EDT | River Flood Warning | BGM | Wyoming | 36 hr |
| Sep 27, 10:54 PM EDT | Flash Flood Warning | BGM | Wyoming | 3 hr |
| Sep 27, 11:27 PM EDT | Areal Flood Advisory | BGM | Susquehanna | 3 hr |
| Sep 27, 11:37 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Sep 28, 1:07 AM EDT | Areal Flood Advisory | BGM | Bradford | 4 hr |
| Sep 28, 2:43 AM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 39 hr |
| Sep 28, 8:00 AM EDT | Areal Flood Advisory | BGM | Pike | 3 hr |
| Sep 28, 9:52 AM EDT | Areal Flood Warning | BGM | Luzerne | 5 hr |
| Sep 28, 12:28 PM EDT | Flash Flood Warning | BGM | Luzerne | 2 hr |
| Sep 28, 1:18 PM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| Sep 28, 5:04 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 9 hr |
| Sep 28, 5:26 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Sep 28, 6:12 PM EDT | Areal Flood Advisory | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 3 hr |
| Sep 28, 7:26 PM EDT | Flash Flood Warning | BGM | Susquehanna, Wyoming | 6 hr |
| Sep 28, 7:41 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 72 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.